# SDR FDEA202211252841

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AND GOUGED  BETWEEN BS973-BS994, LBL 24.75 BLENDED DAMAGE FROM SEAT TRACK, ORG MAT .230, REMOVED .016, FOUND TO BE IN LIMITS PER B757 SRM 53-  00=52-1A, ALODINED, PRIMED AND PAINTED PER B757 SRM 51-20-01 AND B757 AMM 51-21-15
